Q. Can I have Estrogen tablets for not being lustful and not getting lubricated easily?

Answered by
Dr. Raveendran Sr
and medically reviewed by Nithila A
Published on May 30, 2019

Hello doctor,

I am 26 years old. I am not being lustful lately and not getting lubricated easily. So I want to ask that is it fine to have Estrogen tablets. Are there any adverse side effects of it?

Dr. Raveendran Sr

Andrology Diabetology Sexology
#

Hello,

Welcome to icliniq.com.

I can understand your concern about your symptoms. No, you should not use estrogen tablets without an endocrinologist or a gynecologist review. Decreased lust or libido can be due to,

1. Infections.

2. Diabetes and hypertension.

3. Hormonal disturbances like low testosterone, low levels of thyroid, and high levels of prolactin.

4. Obesity, high cholesterol

5. Chronic disease.

6. Drugs and anxiety.

You have to do vaginal examination by a gynecologist to rule out local infection. USG (ultrasound) pelvis to rule out pelvis infection and ovaries and uterus abnormalities. Thyroid check-up Free T3, T4, TSH (thyroid stimulating hormone), and lipid profile to know the cholesterol level. Also check blood pressure, and RBS (random blood sugar). Kindly share more details regarding above reason so that we can work on cause and treatment.

Also Read Answers From:

Related Questions & Answers


Why is my hair thinning and losing volume after delivery?

Query: Hello doctor, After delivery, my hair is thinning in the front part and lost my volume. Could you please suggest any tablets to regain density?  Read Full »

Could hormonal change be the reason for acne?

Query: Hello doctor, I had this acne situation for the past three months. I am not sure of the cause. It started from the side jawline till the cheeks, and it got worse. I tried Benzoyl peroxide and it only helps to control but does not get well, and the skin got dried. Is it a hormonal change? What can I...  Read Full »

How to control continuous abnormal vaginal bleeding?

Query: Hi doctor, My wife is 45 years old. Since last month, she has had continuous abnormal vaginal bleeding. She has been prescribed by doctor Deviry 10 mg twice a day. Even after one week of medication, no improvement has been seen. Please help.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.